# SDR HALA2019012800544

- Difficulty date: January 26, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,374 hours, 5,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DOOR 1 RIGHT FAILED OPERATIONAL CHECK OF EMERGENCY LIGHTS. REPLACED DOOR 1 RIGHT SLIDE PACK.
